MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS 2 DELIVERY SET; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS 2 DELIVERY SET; CPBP HEAT EXCHANGER
Model Number 5001102
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Quest medical has not yet completed its investigation of this device.A follow-up report will be filed at the conclusion of its investigation.
 
Event or Problem Description
It was reported to quest medical by cosmotec japan of an alleged issue with mps 2 disposable set, product code 5001102.The report stated that there was an alleged blood leak at the pressure sensor of the mps 2 delivery set.It was confirmed that there were no patient complications.
 
Additional Manufacturer Narrative
The suspect device was received by quest medical.Testing of the device at 10psi while submerged underwater revealed bubbles emerging from the diaphragm.The complaint condition of leaking was confirmed.The root cause was determined to be due to a breakdown of the glue path at the diaphragm, likely due to extended priming time.The user is instructed to not prime the device for more than 12 hours in order to avoid this failure mode.Quest has concluded its investigation into this device.Quest will continue to monitor trends for this complaint condition.

Brand Name
MPS 2 DELIVERY SET
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key16792006
Report Number1649914-2023-00015
Device Sequence Number5679272
Product Code DTR
UDI-Device Identifier00634624501126
UDI-Public00634624501126
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2025
Device Model Number5001102
Device Lot Number67375
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer04/24/2023
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown